Optimal designs for discriminating between some extensions of the Michaelis-Menten model
2008 - J. López-Fidalgo Ch. Tommasi, C. Trandafir
Journal of Statistical Planning and Inference, 138, 3797-3804 (2008)
authors IMACI
In this paper some results on the computation of optimal designs for discriminating between nonlinear models are provided. In particular, some typical deviations of the Michaelis–Menten model are considered. A common deviation of this pharmacokinetic model consists on adding a linear term. If two linear models differ in one parameter the T-optimal design for discriminating between them is c-optimal for estimating the added linear term. This is not the case for nonlinear models.